Journal article icon

Journal article

ELECTROWEAK RADIATIVE-CORRECTIONS AND THE VALUE OF SIN-2-THETA-W

Publication status:
Published

Actions


Access Document


Authors


Journal:
PHYSICS LETTERS B
Volume:
105
Issue:
6
Pages:
486-488
Publication date:
1981-01-01
DOI:
ISSN:
0370-2693
URN:
uuid:cd5d4a0c-f049-4a52-9d86-67c6276b9399
Source identifiers:
30553
Local pid:
pubs:30553

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP